On the Gelfond-Feldman measure of algebraic independence
Compositio Mathematica, Volume 38 (1979) no. 3, pp. 355-368.
@article{CM_1979__38_3_355_0,
     author = {Brownawell, W. Dale},
     title = {On the {Gelfond-Feldman} measure of algebraic independence},
     journal = {Compositio Mathematica},
     pages = {355--368},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     mrnumber = {535077},
     zbl = {0402.10039},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_355_0/}
}
TY  - JOUR
AU  - Brownawell, W. Dale
TI  - On the Gelfond-Feldman measure of algebraic independence
JO  - Compositio Mathematica
PY  - 1979
SP  - 355
EP  - 368
VL  - 38
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_3_355_0/
LA  - en
ID  - CM_1979__38_3_355_0
ER  - 
%0 Journal Article
%A Brownawell, W. Dale
%T On the Gelfond-Feldman measure of algebraic independence
%J Compositio Mathematica
%D 1979
%P 355-368
%V 38
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1979__38_3_355_0/
%G en
%F CM_1979__38_3_355_0
Brownawell, W. Dale. On the Gelfond-Feldman measure of algebraic independence. Compositio Mathematica, Volume 38 (1979) no. 3, pp. 355-368. http://www.numdam.org/item/CM_1979__38_3_355_0/

[1] W.D. Brownawell: Gelfond's method for algebraic independence. Trans. A.M.S. 210 (1975) 1-26. | MR | Zbl

[2] W.D. Brownawell: Pairs of polynomials small at a number to certain algebraic powers, Séminaire DELANGE PISOT POITOU, 17e année (1975/76) n° 11. | Numdam | Zbl

[3] W.D. Brownawell: Some remarks on semi-resultants, pp. 205-210, in Advances in Transcendence Theory, A. Baker and D.W. Masser, eds., Academic Press, 1977. | MR | Zbl

[4] W.D. Brownawell and M. Waldschmidt: The algebraic independence of certain numbers to algebraic powers. Acta Arith. 32 (1977), 63-71. | MR | Zbl

[5] G.V. Choodnovsky: Algebraic independence of some values of the exponential function, Mat. Zametki 5 (1974) 661-672 [English translation: Math Notes 15 (1974) 391-398]. | Zbl

[6] G.V. Choodnovsky: Analytic methods in diophantine approximations (in Russian), Institute of Mathematics, Ukrainian SSR Academy of Sciences, Preprint IM-74-9, Kiev (1974). | MR

[7] A.O. Gelfond: Transcendental and Algebraic Numbers, GITTL, Moscow, 1952 [English translation: Dover, New York, 1960]. | MR | Zbl

[8] A.O. Gelfond and N.I. Feldman: On the measure of relative transcendence of certain numbers (in Russian), Izv. Akad. Nauk SSSR, Ser. mat. 14 (1950) 493-500. | MR | Zbl

[9] K. Mahler: An application of Jensen's formula to polynomials, Mathematika 7 (1960) 98-100. | MR | Zbl

[10] M. Mignotte and M. Waldschmidt: Linear forms in logarithms and Schneider's Method. Math. Ann. 231 (1978) 241-267. | EuDML | MR | Zbl

[11] R. Tijdeman: On the algebraic independence of certain numbers, Nederl. Akad. Wet. Proc. Ser. A 74= Indag. Math. 33 (1971), 146-162. | MR | Zbl

[12] R. Tijdeman: An auxiliary result in the theory of transcendental numbers, J. Number Theory 5 (1973), 80-94. | MR | Zbl